# SDR CA951215007

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 47518
- Condition: Separated
- Location: Nr1 Cylinder
- Stage of operation: CL
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

(CAN)ENGINE WAS RUNNING ROUGH ON TAKEOFF. POST FLIGHT INSPECTION FOUND #1 CYLINDER SEPARATED AT THE BARREL/HEAD AT THE LAST THREAD. THE CYLINDER DOME AND EXHAUST PORT WERE OIL FOULED. THERE WAS A BAD FUEL  LEAK AT THE INTAKE PORT. THE VALVES, VALVE GUIDES AND SEATS WERE IN GOOD CONDITION AND THERE WAS NO EVIDENCE OF ANY OIL LEAKS AT THE BARREL/HEAD. THIS ENGINE HAS BEEN OPERATING WITH AUTOMOTIVE GASOLINE.
